# SDR WX0A2023012731714

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 50,624 hours, 31,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 004647
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EPSU POWER SUPPLY UNIT FAILS BATTERY TEST / REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT, BITE CHECK GOOD, OPS CHECK GOOD, WITH REFERENCE TO AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A."
